I have had Mixed Connective Tissue disease since I was 12 yrs old. I wasnt allowed to participate in Physical Education when I was younger, due to the serverness of my disease. Mixed Connective Tissue disease consists of: Rheumatoid Arthritis, Lupus & Polymyositis. When i was diagnosed, I was a number of different medications. NONE of which helped... if anything, it locked me in the worse state of my life. Since then, I kicked ALL the meds... (nothing was going to cure me, so I was tired of taking poison simply to make it worse). Anyways.. I had a child a year ago, and now that im responsible for taking care of someone else, I need the right medicines. My doctor had given me Hydrocodone 10MG, and I was on that for about 5 months, then she drug testest me (I smoke marijuana a few times a month, its more of a social thing.. that I can easily do without. Especially now that I have a daughter). Well, I tested negative and she quit giving me the medication, so I switched Drs. My current Doctor perscribed me Hydrocodone 5MG, and sent me to a Rhumatologist (sp?).. who is against Narcotics! He wants to give me a medicine that will supposedly help in a few months.. I just dont believe it. My pain cause me to just lay my whole childhood down.. and people mistake me for a lazy person, when really Im just so fatigued all the time, and tired.. and in pain to do anything. I have hid my illness from all my friends.. I dont want them to know how ill I am. So, Im tired of getting the run around. Im tired of the medicines NOT being enough.. I withdraw a few times a month.. until I can find someone who sales their medication. (Which I know about 5 people who get Hydrocodone 10MG 180 Pills a month! And they dont take a single one... Its not fair). I dont get HIGH when I take Hyrdrocodone.. it just gives me the strength to MOVE. When I am medicated I want to play with my daughter, and take care of her.. but its almost impossible in the state im at right now. Not only am i suffering from this condition, but I am withdrawing from the lac of medications. What should I do? :(